# SDR SIMA20141222003

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,661 hours, 33,074 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT COME INTO THE TAKEOFF POSITION, FLAP HANDLE WAS SET BUT THEY WERE STILL PHYSICALLY IN THE UP POSITION & 0 ON EICAS, NO FLAP FAIL MASTER WARNING WAS INDICATED.  PERFORMED RESET PROCEDURE OF FLAP SYS IAW FIM 27-51-00-810-801-A.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
